On the Linear Complexity of a Class of Quaternary Sequences with Low Autocorrelation

Lu ZHAO  Qiao-yan WEN  Jie ZHANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A   No.5   pp.997-1000
Publication Date: 2013/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E96.A.997
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
quaternary sequences,  Galois ring,  CDMA,  linear complexity,  

Full Text: PDF(83.1KB)>>
Buy this Article




Summary: 
The linear complexity of quaternary sequences plays an important role in cryptology. In this paper, the minimal polynomial of a class of quaternary sequences with low autocorrelation constructed by generalized cyclotomic sequences pairs is determined, and the linear complexity of the sequences is also obtained.